# SDR 9627571153

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doorframe
- Condition: Corroded
- Location: Bs 1787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON THE CENTER CARGO DOOR JAMB FRAME AT FS 1787, LONGERON 43R.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLERS AND SHIMS PER EA 11-120612(PN AFA3876-3).
